MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE HANDS-FREE RETAIL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE HANDS-FREE RETAIL EN ES; PUMP, BREAST, POWERED
Model Number 101045436
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Abscess (1690)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer stopped responding to customer service during the chat.The customer was contacted by a complaint handler on multiple occasions, to get additional information, with no response as of the date of this report.
 
Event or Problem Description
On (b)(6) 2025, the customer alleged to medela llc while using her pump in style hands-free breast pump, her pump stopped suctioning.The customer also alleged she developed an abscessed infection.

Brand Name
PUMP IN STYLE HANDS-FREE RETAIL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key23862625
Report Number1419937-2025-00032
Device Sequence Number9299580
Product Code HGX
UDI-Device Identifier00020451454368
UDI-Public00020451454368
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101045436
Device Catalogue Number101045436
Device Lot Number0000727484
Distributor Facility Aware Date11/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale